# SDR A6WA201542311

- Difficulty date: January 11, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 26,380 hours, 25,530 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 17,000 FT, RECEIVED APU FAULT CAUTION MSG, APU SHUTDOWN.  MC IDG 1 WAS ON MEL AT THE TIME OF ISSUE.
